| Model Number |
H7493941812350 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that stent damage occurred.The 90% stenosed target lesion was located in the severely tortuous and moderately calcified distal right coronary artery (rca).A 3.50 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, the stent could not cross the lesion and it was found that the proximal part of the stent was damaged.The device was removed and the procedure was completed with another of same device.There were no patient complications reported.